Alert archive / Alabama / Small Craft Advisories in 2011

Small Craft Advisory 28, NWS Mobile, AL

October 6, 2011

NWS Mobile, AL issued this small craft advisory at Oct 6, 2011, 3:00 PM CDT. It took effect at Oct 7, 2011, 1:00 AM CDT. It was in force for 40 hr.

The area

The counties it named.

The facts

Issued
Oct 6, 2011, 3:00 PM CDT (20:00 UTC)
In effect from
Oct 7, 2011, 1:00 AM CDT
Expired
Oct 8, 2011, 5:20 PM CDT
In force
40 hr
Issued by
NWS Mobile, AL

The text

As transmitted, in the capitals the NWS used until 2016.

648 
WHUS74 KMOB 062000
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
300 PM CDT THU OCT 6 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM FRIDAY TO 7 PM CDT
SATURDAY...

.HIGH PRESSURE RIDGING SOUTH ACROSS THE EASTERN THIRD OF THE COUNTRY
WILL REMAIN IN PLACE THROUGH THE UPCOMING WEEKEND AS PRESSURES BEGIN
TO LOWER WELL TO THE SOUTH OF THE MARINE AREA. WITH THIS PATTERN...A
GENERAL MODERATE TO STRONG EASTERLY FLOW EXPECTED FOR THE LATE WEEK
AND INTO THE WEEKEND.

GMZ630-650-655-670-675-070400-
/O.NEW.KMOB.SC.Y.0028.111007T0600Z-111009T0000Z/
MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
300 PM CDT THU OCT 6 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM FRIDAY TO 7 PM CDT
SATURDAY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 1 AM FRIDAY TO 7 PM CDT
SATURDAY. 

* WINDS: EAST WINDS WILL INCREASE TO AROUND 20 TO 25 KNOTS.

* SEAS: SEAS BUILDING TO 5 TO 8 FEET WELL OFFSHORE. BAY WATERS
  BECOMING ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
7 follow-up statements
652 
WHUS74 KMOB 070337
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
1037 PM CDT THU OCT 6 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM FRIDAY TO 7 PM CDT
SATURDAY...

.HIGH PRESSURE RIDGING SOUTH ACROSS THE EASTERN THIRD OF THE
COUNTRY WILL REMAIN IN PLACE THROUGH THE UPCOMING WEEKEND AS
PRESSURES BEGIN TO LOWER WELL TO THE SOUTH OF THE MARINE AREA.
WITH THIS PATTERN...A GENERAL MODERATE TO STRONG EASTERLY FLOW
EXPECTED FOR THE LATE WEEK AND INTO THE WEEKEND.

GMZ630-650-655-670-675-071200-
/O.CON.KMOB.SC.Y.0028.111007T0600Z-111009T0000Z/
MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
1037 PM CDT THU OCT 6 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT SATURDAY.

* WINDS: EAST WINDS WILL INCREASE TO AROUND 20 TO 25 KNOTS BY EARLY
  FRIDAY MORNING.

* SEAS: SEAS BUILDING TO 5 TO 8 FEET WELL OFFSHORE. BAY WATERS
  BECOMING ROUGH...ESPECIALLY OVER THE WESTERN PORTIONS OF THE
  NORTHWEST FLORIDA BAYS...AS WELL AS THE SOUTHERN PORTION OF MOBILE
  BAY AND THE MISSISSIPPI SOUND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
749 
WHUS74 KMOB 070922
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
422 AM CDT FRI OCT 7 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM FRIDAY TO 7 PM CDT
SATURDAY...

.HIGH PRESSURE RIDGING SOUTH ACROSS THE EASTERN THIRD OF THE
COUNTRY WILL REMAIN IN PLACE THROUGH THE UPCOMING WEEKEND AS
PRESSURES BEGIN TO LOWER WELL TO THE SOUTH OF THE MARINE AREA.
WITH THIS PATTERN...A GENERAL MODERATE TO STRONG EASTERLY FLOW
EXPECTED FOR THE LATE WEEK AND INTO THE WEEKEND.

GMZ630-650-655-670-675-071730-
/O.CON.KMOB.SC.Y.0028.000000T0000Z-111009T0000Z/
MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
422 AM CDT FRI OCT 7 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT SATURDAY.

* WINDS: EAST WINDS WILL INCREASE TO AROUND 20 TO 25 KNOTS BY 
  EARLY FRIDAY MORNING. 

* SEAS: SEAS BUILDING TO 5 TO 8 FEET WELL OFFSHORE. BAY WATERS 
  BECOMING ROUGH...ESPECIALLY OVER THE WESTERN PORTIONS OF THE 
  NORTHWEST FLORIDA BAYS...AS WELL AS THE SOUTHERN PORTION OF 
  MOBILE BAY AND THE MISSISSIPPI SOUND. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
530 
WHUS74 KMOB 071654
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
1154 AM CDT FRI OCT 7 2011

...SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 1 AM CDT MONDAY...

.HIGH PRESSURE RIDGING SOUTH ACROSS THE EASTERN THIRD OF THE
COUNTRY WILL REMAIN IN PLACE THROUGH THE UPCOMING WEEKEND AS
PRESSURES BEGIN TO LOWER WELL TO THE SOUTH OF THE MARINE AREA.
WITH THIS PATTERN...A STRONG EASTERLY FLOW WILL CONTINUE OVER THE
COASTAL WATERS THROUGH LATE SATURDAY...BECOMING MORE NORTHEASTERLY
BY EARLY MONDAY. 

GMZ630-650-655-670-675-080100-
/O.EXT.KMOB.SC.Y.0028.000000T0000Z-111010T0600Z/
MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
1154 AM CDT FRI OCT 7 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 AM CDT MONDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 1 AM CDT MONDAY. 

* WINDS: EAST WINDS OF AROUND 20 TO 25 KNOTS WILL CONTINUE THROUGH
  LATE SATURDAY...BECOMING MORE NORTHEASTERLY AND INCREASING TO 25 TO
  30 KNOTS AT TIME SATURDAY NIGHT THROUGH SUNDAY NIGHT. 

* SEAS: SEAS INITIALLY RANGING FROM 6 TO 8 FEET WELL OFFSHORE THIS
  AFTERNOON AND TONIGHT...BUILDING TO AS MUCH AS 8 TO 11 FEET WELL
  OFFSHORE BY THE END OF THE WEEKEND. BAY WATERS ROUGH TO
  OCCASIONALLY VERY ROUGH THROUGH THE WEEKEND. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
232 
WHUS74 KMOB 072353
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
653 PM CDT FRI OCT 7 2011

...SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 1 AM CDT MONDAY...

.STRONG HIGH PRESSURE BUILDING SOUTHWARD ALONG THE EASTERN SEABOARD
COMBINED WITH AN AREA OF LOW PRESSURE MOVING SLOWLY NORTHWARD NEAR THE
SOUTH FLORIDA COAST WILL HELP MAINTAIN A STRONG EASTERLY WIND FLOW
OVER THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM
INCLUDING ALL INLAND BAYS AND SOUNDS THROUGH EARLY NEXT WEEK.

GMZ630-650-655-670-675-081100-
/O.CON.KMOB.SC.Y.0028.000000T0000Z-111010T0600Z/
MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
653 PM CDT FRI OCT 7 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT MONDAY. 

* WINDS: EAST WINDS OF AROUND 20 TO 25 KNOTS WILL CONTINUE 
  THROUGH LATE SATURDAY...BECOMING MORE NORTHEASTERLY AND 
  INCREASING TO 25 TO 30 KNOTS AT TIME SATURDAY NIGHT THROUGH 
  SUNDAY NIGHT. 

* SEAS: SEAS INITIALLY RANGING FROM 6 TO 8 FEET WELL OFFSHORE THIS
  AFTERNOON AND TONIGHT...BUILDING TO AS MUCH AS 8 TO 11 FEET WELL
  OFFSHORE BY THE END OF THE WEEKEND. BAY WATERS ROUGH TO
  OCCASIONALLY VERY ROUGH BEGINNING LATE TONIGHT CONTINUING THROUGH
  THE WEEKEND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
178 
WHUS74 KMOB 080909
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
409 AM CDT SAT OCT 8 2011

...SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 1 AM CDT MONDAY...

.HIGH PRESSURE RIDGING SOUTH ACROSS THE EASTERN THIRD OF THE
COUNTRY WILL REMAIN IN PLACE THROUGH THE UPCOMING WEEKEND AS
PRESSURES BEGIN TO LOWER WELL TO THE SOUTH OF THE MARINE AREA.
WITH THIS PATTERN...A STRONG EASTERLY FLOW WILL CONTINUE OVER THE
COASTAL WATERS THROUGH LATE SATURDAY...BECOMING MORE NORTHEASTERLY
BY EARLY MONDAY. 

GMZ630-650-655-670-675-081715-
/O.CON.KMOB.SC.Y.0028.000000T0000Z-111010T0600Z/
MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
409 AM CDT SAT OCT 8 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT MONDAY. 

* WINDS: EAST WINDS OF AROUND 20 TO 25 KNOTS WILL CONTINUE THROUGH
  LATE SATURDAY...BECOMING MORE NORTHEASTERLY AND INCREASING TO
  AROUND 25 KNOTS THROUGH SUNDAY NIGHT.

* SEAS: SEAS INITIALLY RANGING FROM 6 TO 8 FEET WELL OFFSHORE 
  THIS AFTERNOON AND TONIGHT...BUILDING TO AS MUCH AS 8 TO 11 
  FEET WELL OFFSHORE BY THE END OF THE WEEKEND. BAY WATERS ROUGH 
  TO OCCASIONALLY VERY ROUGH BEGINNING LATE TONIGHT CONTINUING 
  THROUGH THE WEEKEND. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
617 
WHUS74 KMOB 081606
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
1106 AM CDT SAT OCT 8 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT MONDAY...

.HIGH PRESSURE RIDGING SOUTH ACROSS THE EASTERN THIRD OF THE
COUNTRY WILL REMAIN IN PLACE THROUGH THE UPCOMING WEEKEND AS
PRESSURES BEGIN TO LOWER WELL TO THE SOUTH OF THE MARINE AREA.
THIS WILL MAINTAIN A STRONG EASTERLY FLOW OVER THE COASTAL WATERS
THROUGH LATE SATURDAY...BECOMING MORE NORTHEASTERLY BY EARLY MONDAY.

GMZ630-650-655-670-675-090030-
/O.CON.KMOB.SC.Y.0028.000000T0000Z-111010T0600Z/
MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
1106 AM CDT SAT OCT 8 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT MONDAY. 

* WINDS: EAST WINDS OF AROUND 20 TO 25 KNOTS WILL CONTINUE 
  THROUGH LATE SATURDAY...BECOMING MORE NORTHEASTERLY AND 
  INCREASING TO AROUND 25 KNOTS THROUGH SUNDAY NIGHT. 

* SEAS: SEAS INITIALLY RANGING FROM 6 TO 8 FEET WELL OFFSHORE 
  THIS AFTERNOON AND TONIGHT...BUILDING TO AS MUCH AS 8 TO 11 
  FEET WELL OFFSHORE BY THE END OF THE WEEKEND. BAY WATERS ROUGH 
  TO OCCASIONALLY VERY ROUGH BEGINNING LATE TONIGHT CONTINUING 
  THROUGH THE WEEKEND. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
311 
WHUS74 KMOB 082220
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
520 PM CDT SAT OCT 8 2011

...A GALE WARNING IS NOW IN EFFECT FOR THE COASTAL WATERS OF ALABAMA
AND NORTHWEST FLORIDA FROM 20 TO 60 NM OUT THROUGH 1 AM MONDAY
MORNING...

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE COASTAL WATERS OF
ALABAMA AND NORTHWEST FLORIDA OUT TO 20 NM INCLUDING ALL INLAND BAYS
AND SOUNDS UNTIL 1 AM CDT MONDAY...

.STRONG HIGH PRESSURE BUILDING SOUTHWARD ALONG THE ATLANTIC
SEABOARD COMBINED WITH AN AREA OF LOW PRESSURE OVER THE LOWER GULF
MOVING SLOWLY NORTHWARD WILL CONTINUE TO HELP MAINTAIN A STRONG EASTERLY
WIND FLOW OVER THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA
OUT TO 60 NM INCLUDING ALL INLAND BAYS AND SOUNDS THROUGH LATE SUNDAY
NIGHT.

GMZ630-650-655-091200-
/O.CAN.KMOB.SC.Y.0028.000000T0000Z-111010T0600Z/
/O.NEW.KMOB.SC.Y.0029.111009T0000Z-111010T0600Z/
MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
520 PM CDT SAT OCT 8 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 AM CDT MONDAY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 1 AM CDT MONDAY. 

* WINDS: EAST WINDS 25 TO 30 KNOTS WITH OCCASIONALLY GUSTS TO 35
  KNOTS THROUGH LATE SUNDAY NIGHT.

* SEAS: SEAS BUILDING TO 6 TO 8 FEET OUT TO 20 NM THROUGH LATE SUNDAY
  NIGHT. BAY WATERS ROUGH TO VERY ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ670-675-091200-
/O.UPG.KMOB.SC.Y.0028.000000T0000Z-111010T0600Z/
/O.NEW.KMOB.GL.W.0004.111009T0000Z-111010T0600Z/
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
520 PM CDT SAT OCT 8 2011

...GALE WARNING IN EFFECT UNTIL 1 AM CDT MONDAY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT UNTIL 1 AM CDT MONDAY. THE SMALL
CRAFT ADVISORY IS NO LONGER IN EFFECT. 

* WINDS: EAST WINDS INCREASING TO 30 TO 35 KNOTS WITH HIGHER GUSTS
  THROUGH LATE SUNDAY NIGHT.

* SEAS: SEAS WILL BUILD TO 10 TO 14 FEET THROUGH LATE SUNDAY NIGHT.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS
REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER
EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE
CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Oct 6, 4:30 AM CDT, 10 hours 30 minutes earlier.

Area forecast discussion, Oct 6, 4:30 AM CDT, 10 hours 30 minutes before
AREA FORECAST DISCUSSION...CORRECTED FIRE TEXT...
NATIONAL WEATHER SERVICE MOBILE AL
430 AM CDT THU OCT 6 2011

.SHORT TERM...(TODAY AND TONIGHT)FORECAST AREA TO REMAIN UNDER THE
INFLUENCE OF A LARGE UPPER HIGH CENTERED FROM THE TENNESSEE VALLEY
TO THE WABASH VALLEY. LOW LEVEL EASTERLY FLOW AROUND THE SURFACE
HIGH CENTERED NEAR THE DELMARVA WILL GRADUALLY BRING INCREASING
HUMIDITY TO THE AREA. SCATTERED CLOUDS DEVELOPING LATER THIS
AFTERNOON WILL NOT AFFECT THE HIGHS AND AM EXPECTING MOSTLY MID 80S
AROUND THE AREA. /11

.LONG TERM...BY 12Z FRI HIGH AMPLITUDE MID TO UPPER RIDGE OF HIGH
PRES CONTINUES TO DOMINATE MUCH OF THE EASTERN CONUS WITH A VERY
BROAD SFC RIDGE STRETCHING FROM THE EASTERN CANADIAN PROVINCES AND
GREAT LAKES REGION AND SOUTHWARD OVER MUCH OF THE EASTERN CONUS EAST
OF THE MS RIVER VALLEY TO WELL OFFSHORE EAST OF OF THE ATLANTIC
SEABOARD AND SOUTH OF THE NORTHERN GULF COAST. THIS RIDGE IS PROGGED
TO REMAIN IN PLACE THROUGH SAT THEN SLOWLY ERODE FROM SOUTH TO NORTH
AS A DEVELOPING AREA OF LOW PRESSURE SOUTH OF THE FL PENSACOLA BEGINS
TO SHIFT NORTHWARD. ALL MODELS ARE IN SIMILAR AGREEMENT WITH THIS
PATTERN WITH THE GFS SOMEWHAT OF AN OUTLIER TRACKING THIS SYSTEM
MOSTLY ALONG THE EAST COAST OF THE FL PENINSULA. LATEST GUIDANCE FROM
HPC CONTINUES TO TRACK THIS SYSTEM ALONG THE WEST COAST OF FL MOVING
INLAND NEAR THE FL BIG BEND. FURTHER WEST MAIN CONCERN WITH THIS
PATTERN CONTINUES TO BE A TIGHTENING PRES OVER MUCH OF THE NORTHERN
GULF EAST OF THE MS RIVER AFFECTING MOSTLY THE COASTAL ZONES OF THE
CWFA WITH GUSTY EASTERLY WINDS WITH SLIGHT CHANCE TO CHANCE POPS
LATER IN THE WEEKEND AND EARLY NEST WEEK. BETTER MOISTURE BEGINS TO
ADVECT WEST AND NORTH OVER EASTERN AND COASTAL AREAS OF THE CWFA BY
LATE SAT INTO SUN CONTINUING THROUGH MIDWEEK. THIS MOISTURE IS
COUPLED WITH BETTER MID LEVEL FORCING BY SUN MOSTLY OVER EASTERN
SECTIONS OF THE CWFA SHIFTING WEST ACROSS THE NORTH CENTRAL GULF
REGION THROUGH MIDWEEK OR WED. BY LATE IN THE PD THE BETTER MOISTURE
AND LIFT SHIFTS WEST TO THE WESTERN GULF WITH ANOTHER AREA OF LOW
PRESSURE POSSIBLY FORMING OR REFLECTING OVER THE WESTERN GULF BY THU
NEXT WEEK... EVENTUALLY SHIFTING NORTH AND EAST LATE IN THE WEEK AS
NEXT LONG WAVE TROF BEGINS TO MOVE EAST OF THE CENTRAL CONUS. WITH
THIS PATTERN EXPECT INCREASING CLOUDINESS GENERALLY FROM EAST TO WEST
BEGINNING LATE IN THE WEEK CONTINUING THROUGH THE WEEKEND AND EARLY
NEXT WEEK. SHOWERS AND THUNDERSTORMS ASSOCIATED WITH THE SYSTEM WITH
BEGIN TO MOVE ACROSS THE CWFA BY LATE SAT INTO SUN WITH THE BEST
COVERAGE OCCURRING NEAR THE COAST AND OFFSHORE. PERIODS OF HEAVY RAIN
AND GUSTY WINDS AT 25 TO 35 MPH LOOKS TO THE BE THE MAIN CONCERN WITH
THE STRONGER THUNDERSTORMS OVER THE WEEKEND AND INTO NEXT WEEK. AS
FOR TEMPS WILL LEAN TOWARDS THE 00Z MEX GUIDANCE FOR HIGHS AND LOWS
THROUGH THE FORECAST PD. 32/EE

&&

.AVIATION...ONLY THING EXPECTED TO SPOIL VFR CONDITIONS THROUGH THE
NEXT 24 HOURS MAY BE SOME ISOLATED PATCHES OF GROUND FOG LATE
TONIGHT. NOT EXPECTING ANY PERSISTENT OR WIDESPREAD CEILING UNTIL
FRIDAY NIGHT AND THEN THEY SHOULD BE MAINLY MID AND HIGH LEVEL. /11

&&

.MARINE...EASTERLY WINDS TO THE SOUTH OF THE SOUTHERN REACHES OF THE
MARINE FORECAST AREA WERE AROUND 15 KNOTS IN THE PRE-DAWN HOURS.
ECMWF IS THE MODEL OF CHOICE AS ITS BEEN REASONABLY CONSISTENT AS OF
LATE. A SUB-TROPICAL LOW IS EXPECTED TO DEVELOP AND MOVE NORTH THEN
NORTHEAST OVER THE EASTERN GULF. THIS WILL BRING INCREASING EASTERLY
WINDS...LIKELY REACHING SMALL CRAFT ADVISORY LEVELS AFTER MIDNIGHT
TONIGHT BEYOND 20NM OUT. WINDS SHOULD MOSTLY REMAIN AT SCA LEVELS
THROUGH MONDAY AS THEY BACK TO THE NORTHEAST AS THE LOW MOVES
NORTHEAST AND WEAKENS. HIGHEST SEAS WILL BE AT THE SOUTHERN LIMITS
OF THE FORECAST AREA SINCE THIS AREA WILL HAVE THE LONGEST
FETCH...MAY SEE SOME 10 FOOT SEAS BY SUNDAY BEYOND 40 MILES OUT AND
5 TO 8 FEET CLOSER IN. SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS
POSSIBLY STARTING DURING THE DAY FRIDAY OVER THE SOUTHERN
AREAS...SPREADING OVER THE REST OF THE MARINE AREA THROUGH THE
WEEKEND. ONCE SMALL CRAFT ADVISORIES ARE ISSUED...LIKELY LATER TODAY
THEY SHOULD REMAIN IN EFFECT THROUGH MONDAY. /11

&&

.FIRE WEATHER...AFTERNOON RELATIVE HUMIDITIES WILL RANGE BETWEEN 30
TO 35 PERCENT FOR MOST INLAND AREAS OF SOUTHWEST ALABAMA AND
NORTHWEST FLORIDA FOR 2 TO 3 HOURS OR LIMITED DURATION. ERC VALUES
ARE BELOW 35 UNITS. DISPERSION VALUES REMAIN MOSTLY MARGINAL THIS
AFTERNOON. AS A RESULT NO FIRE WEATHER WATCHES OR WARNINGS ARE
EXPECTED FOR SOUTHWEST ALABAMA OR NORTHWEST FLORIDA THROUGH THIS
AFTERNOON. FOR LATE IN THE PERIOD BETTER LOW LEVEL MOISTURE WILL
ADVECT ACROSS THE REGION RESULTING IN AFTERNOON RELATIVE HUMIDITY
VALUES ABOVE 35 PERCENT OR CRITICAL THRESHOLDS. 32/EE

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      84  59  84  63 /  00  05  05  00
PENSACOLA   84  64  83  66 /  05  10  10  05
DESTIN      82  65  83  68 /  05  10  10  20
EVERGREEN   84  54  83  58 /  00  05  00  05
WAYNESBORO  84  53  85  58 /  00  05  00  00
CAMDEN      84  53  84  57 /  00  05  00  00
CRESTVIEW   85  56  84  62 /  00  10  05  10

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...NONE.
MS...NONE.
GM...NONE.
&&
Hazardous weather outlook, Oct 6, 6:03 AM CDT, 8 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
603 AM CDT THU OCT 6 2011

ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078-
079-071200-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY-
GREENE-STONE-GEORGE-
603 AM CDT THU OCT 6 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF INTERIOR
SOUTHEAST MISSISSIPPI...SOUTHWEST AND SOUTH CENTRAL ALABAMA...THE
WESTERN FLORIDA PANHANDLE AND THE ADJACENT GULF COASTAL WATERS OF
ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...TODAY AND TONIGHT

INCREASING EASTERLY WINDS OVER THE OFFSHORE WATERS LATER TODAY WILL
BUILD SEAS OF 3 TO 5 FEET. WINDS OVER THE OFFSHORE WATERS BECOMING
20 TO 25 KNOTS AFTER MIDNIGHT. SMALL CRAFT ADVISORIES WILL BE ISSUED
LATER TODAY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

EASTERLY WINDS 20 TO 25 KNOTS WITH HIGHER GUSTS WILL PERSIST OVER
THE COASTAL WATERS... BECOMING NORTHEAST BY SUNDAY. SEAS BUILDING TO
AROUND 10 FEET WELL OFFSHORE OVER THE WEEKEND AND 5 TO 8 FEET NEAR
SHORE.  SMALL CRAFT ADVISORIES WILL LIKELY BE IN EFFECT THROUGH
MONDAY.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT
EXPECTED THROUGH WEDNESDAY.

Nearby

Small Craft Advisories in Alabama, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.